# SDR SWAA2025050624180

- Difficulty date: April 12, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 58,034 hours, 35,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACD AFT CORNER SCUFF PLATE IS CRACKED.<[01] REPAIRED THE CORNER SCUFF PLATE IAW SRM 53-60-15-2R-1.;[02] VERIFIED ACTION 1. JOB COMPLETE.
